How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr SH Your Own Question
Dr SH
Dr SH, Certified physician
Category: Eye
Satisfied Customers: 8753
Experience:  Doctor of Medicine
28323552
Type Your Eye Question Here...
Dr SH is online now
A new question is answered every 9 seconds

My ankles, eyes and feet had been swollen since friday, what

Customer Question

My ankles, eyes and feet had been swollen since friday, what should I do?
JA: How long have you been dealing with this? Is your eye itchy?
Customer: Since friday and yes my eyes are itchy
JA: Anything else in your medical history you think the doctor should know?
Customer: Just that I have had hypertension for more than a few years now. And I do take medication for that Called (verapamil 120mg)
Submitted: 5 months ago.
Category: Eye
Expert:  Dr SH replied 5 months ago.

Thank you for your question.
I am Dr. SH and will be helping you out with your concerns today.

I am sorry to hear about your problem.

The swelling that you are having is most likely related to:

  1. Verapamil as swelling (edema) is a common side effect of this drug. It can happen either right away or even after you have been taking the drug for a long period of time.
  2. Heart failure or heart dysfunction. Reduced function of the heart is something that can, very commonly, cause one to have swelling like what you are experiencing. I would strongly recommend that you should have an echocardiogram done if you have not had that done already.

Let me know if you have more questions.
Please rate me by clicking on one of the rating options at your end and then submitting your rating as that is the only way I am credited on here for helping you out.
Kindest regards

Expert:  Dr SH replied 5 months ago.

Let me know if you have more questions.

Please do rate me by clicking on one of the rating options at your end as that is the only way I am credited on here for helping you out.

Kindest regards